# SDR FDEA201411113644

- Difficulty date: November 11, 2014
- Submitted: November 12, 2014
- Operation: Air carrier
- Aircraft: N566FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46989
- Aircraft time: 82,179 hours, 30,088 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: NRC6043501
- Part serial: 46989
- Condition: Gouged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD AILERON LOWER SKIN LE GOUGED.  REMOVED OLD LE SKIN PANEL, RECEIVED NEW FABRICATED SKIN PANEL T14 1100803, LOCATED, DRILLED, INSTALLED & TREATED, PRIMED & TOP COATED IAW SRM 51-31-01 & 51-21-01.  COMPLIED WITH EA 8-5750-TO313143 REV NO POS P1 WINGS FLIGHT SURFACES LT LOWER LE SKIN REPLACEMENT RSC TRACKING ONLY MAJOR REPAIR.
